# SDR BSYA2012041

- Difficulty date: October 26, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N959SA
- Make and model: Lear 35A
- Aircraft serial: 076
- Aircraft time: 27,637 hours, 24,047 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Erratic
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT PHX, PILOT DISCOVERD NOSE STEERING ERRATIC.  PILOT PROCEEDED BACK TO RAMP WITHOUT INCIDENT.  PILOT DEFERRED NOSE STEERING SYSTEM AND PROCEEDED WITH SCHEDULED FLIGHT WITHOUT INCIDENT.
